# SDR YENA2022100600998

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 01240
- Aircraft time: 76,915 hours, 28,766 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER NODE ATTACHMENT AREA CONTINUITY FITTING LH SIDE, CRACK LENGTH IS 0.200 INCH APPROX IN COCKPIT (1 EA); REF TO AEROMAN WO 2022-181/1 NR 2022-481927, REMOVED AND REPLACE CONTINUITY FITTING (1 E/A) LOC BTW FRAME 1 AND 2 LH SIDE IAW A320 SRM 51-72-11-911-001, SRM 51-72-11-911-001, SRM 51-42-11, SRM 51-49-00 AND REPAIR INSTRUCTION R53112919 ISSUE F. TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC600D, S/N: 210138203, DUE DATE: APR-11-2023; TORQUE: P/N: QD2R200, S/N: 0312800545, DUE DATE: JAN-06-2023. DONE BY N. LIZAMA 8626912 CHECKED BY L. OSTORGA 8619517  RII AE QC 321.
